NOTE – A Min-Max Relation for Monotone Path Systems in Simple Regions

xy

-plane which bounds the simple polygonal (closed) region D. Let T and B be two finite, disjoint, equicardinal sets of points of D. We give a min-max relation for the maximum number of points of T and B which can be joined by a MPS in D, and a polytime algorithm for finding such a MPS.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received July 15, 1996/Revised October 7, 1999

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Cameron, K. NOTE – A Min-Max Relation for Monotone Path Systems in Simple Regions. Combinatorica 20, 435–440 (2000). https://doi.org/10.1007/s004930070015

Download citation

  • AMS Subject Classification (1991) Classes:  52A37, 05C38, 05C70, 05C85